# SDR DALA2021110906905

- Difficulty date: November 6, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 A.A TWO CRACKS ON HOLE AT 3 AND 9 HRS O?CLOCK POSITION, ON LH FRAME STA 1640 & S14L UPPER INBOARD HOLE "CONTACT LIAISON ENGINEERING FOR REPAIR INSTRUCTIONS. CORRECTIVE ACTION: SUMMARY OF NRC 00123: LH FRAME STA 1640 AND S14L UPPER INBOARD WAS REPAIRED PER ETI-57-21-521 REV.3 AND ER/A NO. 595144-14AD REV. ORIGINAL SECTION 1 PERMANENT REPAIR. (2009107)
